# SDR MASA2015090212357

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 27,350 hours, 22,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14DF EMERGENCY EXIT LIGHT 1 BULB BURNED OUT.  PLACED ON MEL.
